# SDR EIA2007116

- Difficulty date: May 10, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 88,431 hours, 16,656 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Gouged
- Location: Bs 358
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL GOUGED 2 PLACES BS 358 RBL 6.  DAMAGED FLOOR PANEL IS WEB OF NOSE WHEEL WELL BOX TOP PANEL.  REMOVED GOUGES, AREA OUT OF LIMITS PER B747 SRM 53-10-01 PAGES 2-6.  REPAIRED AREA STATION 340 RBL 6 B747 SRM 53-10-04 FIGURE 119.
